# SDR SWAA2024071612506

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N1802U
- Make and model: Boeing 737-8
- Aircraft serial: 60225
- Aircraft time: 6,267 hours, 3,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT FWD INOP<[01] REMOVED AND REPLACED FWD INBD FA EMERGENCY. FLASHLIGHT PER AMM 25-64-00 AND SIP
